RefDoc
Haut

Faire une nouvelle recherche
Make a new search
Lancer la recherche


Titre du document / Document title

Dendroidal sets

Auteur(s) / Author(s)

MOERDIJK Ieke ; WEISS Ittay ;

Résumé / Abstract

We introduce the concept of a dendroidal set. This is a generalization of the notion of a simplicial set, specially suited to the study of (coloured) operads in the context of homotopy theory. We define a category of trees, which extends the category A used in simplicial sets, whose presheaf category is the category of dendroidal sets. We show that there is a closed monoidal structure on dendroidal sets which is closely related to the Boardman-Vogt tensor product of (coloured) operads. Furthermore, we show that each (coloured) operad in a suitable model category has a coherent homotopy nerve which is a dendroidal set, extending another construction of Boardman and Vogt. We also define a notion of an inner Kan dendroidal set, which is closely related to simplicial Kan complexes. Finally, we briefly indicate the theory of dendroidal objects in more general monoidal categories, and outline several of the applications and further theory of dendroidal sets.

Revue / Journal Title

Algebraic and geometric topology    ISSN  1472-2747 

Source / Source

2007, vol. 7 (3), pp. 1441-1470 [30 page(s) (article)]

Langue / Language

Anglais

Editeur / Publisher

Geometry & Topology Publications, Coventry, ROYAUME-UNI  (2001) (Revue)

Mots-clés d'auteur / Author Keywords

55P48

;

55U10

;

55U40; 18D50

;

18D10

;

18G30

;

Localisation / Location

INIST-CNRS, Cote INIST : 27257, 35400016198765.0130

Nº notice refdoc (ud4) : 20087314



Faire une nouvelle recherche
Make a new search
Lancer la recherche
Bas